# SDR NACA20030073

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-100
- Aircraft serial: 19387
- Aircraft time: 64,083 hours, 49,067 cycles
- Engine: Pwa JT8D
- Engine time: 41,878 hours, 38,938 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Volt Regulator
- Part number: ZL2790A
- Part serial: UM3109A
- Condition: Tripped
- Location: 1
- Part time: 33 hours, 40 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: ON TAKE OFF ROLL LOST #1 ENG GEN ESSENTIAL POWER WITH #3 ENGINE GENERATOR SELECTED.CORRECTIVE ACTION: REPLACED #1 VOLTAGE REGULATOR.
